| Model Number |
HLC-723G8 ANALYZER |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported failed gh5-b 2026 college of american pathologists (cap) survey proficiency tests on the hlc-723 g8 analyzer.Value gh-09 failed and the remaining four values were high, but within range.The tosoh quality assurance (qa) laboratory passed all cap gh5-b 2026 proficiency tests.The customer requested service.Field service was dispatched.There was no indication of any patient intervention or adverse health consequences due to the reported event.
Additional Manufacturer Narrative
The most probable cause is not yet determined, investigation pending.